On permutation complexity of fixed points of some uniform binary morphisms

Abstract : We study properties of infinite permutations generated by fixed points of some uniform binary morphisms, and find the formula for their complexity.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.95--128
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01188910
Contributeur : Coordination Episciences Iam <>
Soumis le : lundi 31 août 2015 - 17:03:41
Dernière modification le : jeudi 7 septembre 2017 - 01:03:41
Document(s) archivé(s) le : mardi 1 décembre 2015 - 10:43:55

Fichier

dmtcs-16-3-6.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01188910, version 1

Collections

Citation

Alexandr Valyuzhenich. On permutation complexity of fixed points of some uniform binary morphisms. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 3 (in progress) (3), pp.95--128. 〈hal-01188910〉

Partager

Métriques

Consultations de la notice

66

Téléchargements de fichiers

276